I have used the patch before for the full two months and quit for a year. I started smoking again after and now recently decided its time to quit. The patch works wonderfully for me but I noticed today I am getting blisters on my arm where the patch is all day. I have never seen this before. Is this normal?
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
with me SMOKING. I can't take that pill they have tried the gum, patch, ear thing, and now have the new smoking devices that just give you the ...
3 answers • 15 Oct 2011
I have been using the patch for two weeks but I find myself still smoking about 3 cigarettes a day instead of 10 so I have cut down but has not stop ...
2 answers • 21 Mar 2012
I chewed nicotine gum for 7 days... it left my mouth with large white blisters and burning.. I m 67 years old.. why did the gum do this
1 answer • 12 Apr 2013
I just started taking a Nicotine patch and i've managed to go through the day with out a cig however it's seriously hard. I'm ...
2 answers • 5 Sep 2014
Nicotine - I bought step 1 yesterday. Put on my first patch this am, within an hour of it being on,?
... there was fluid(sweat?) seeping out from under it. It came off by itself. So I put another one on the other arm and same thing happened. Has ...
0 answers • 23 Sep 2014